Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Cut Elimination for S4C: A Case Study

Grigori Mints
Studia Logica: An International Journal for Symbolic Logic
Vol. 82, No. 1, Cut-Elimination in Classical and Nonclassical Logic (Feb., 2006), pp. 121-132
Published by: Springer
Stable URL: http://www.jstor.org/stable/20016770
Page Count: 12
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Cut Elimination for S4C: A Case Study
Preview not available

Abstract

S4C is a logic of continuous transformations of a topological space. Cut elimination for it requires new kind of rules and new kinds of reductions.

Page Thumbnails

  • Thumbnail: Page 
[121]
    [121]
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132